# SDR DALA2023020200822

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ON INTERNAL STRUCTURE OF THE L1 PAX DOOR (FWD UPPER SIDE). SUMMARY OF NRC 00314: CRACKED INTERCOSTAL ON INTERNAL STRUCTURE OF THE L1 PAX DOOR (FWD UPPER SIDE) WAS REPAIRED PER B717-200 SRM 52-10-02-2R-8 REPAIR 8. (LP #2608676)
